On a third order nonlinear equation
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2003), pp. 14-17
Cet article a éte moissonné depuis la source Math-Net.Ru
In this work a nonlinear equation, connected with the hyperbolic equations, satisfying the Huygens’ principle, is considered. An evolution equation for the bend of oscillations, described by the solutions of these equations, is obtained. The fact that it is a nonlinear Shrodinger equation is shown.
Keywords:
Huygens’ principle, Shrodinger equation.
@article{UZERU_2003_2_a1,
author = {G. G. Kazaryan},
title = {On a third order nonlinear equation},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {14--17},
year = {2003},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_2003_2_a1/}
}
G. G. Kazaryan. On a third order nonlinear equation. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2003), pp. 14-17. http://geodesic.mathdoc.fr/item/UZERU_2003_2_a1/